RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 133, Number 6, Pages 1303–1306 (Mi dan23940)  

This article is cited in 2 scientific papers (total in 4 papers)

MATHEMATICS

The central limit theorem for geodesic flows on manifolds of constant negative curvature

Ya. G. Sinai

Lomonosov Moscow State University

Full text: PDF file (511 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 06.04.1960

Citation: Ya. G. Sinai, “The central limit theorem for geodesic flows on manifolds of constant negative curvature”, Dokl. Akad. Nauk SSSR, 133:6 (1960), 1303–1306

Citation in format AMSBIB
\Bibitem{Sin60}
\by Ya.~G.~Sinai
\paper The central limit theorem for geodesic flows on manifolds of constant negative curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 133
\issue 6
\pages 1303--1306
\mathnet{http://mi.mathnet.ru/dan23940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0125607}
\zmath{https://zbmath.org/?q=an:0129.31103}


Linking options:
  • http://mi.mathnet.ru/eng/dan23940
  • http://mi.mathnet.ru/eng/dan/v133/i6/p1303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, Ya. G. Sinai, “Some smooth ergodic systems”, Russian Math. Surveys, 22:5 (1967), 103–167  mathnet  crossref  mathscinet  zmath
    2. S. M. Kozlov, “Geometric aspects of averaging”, Russian Math. Surveys, 44:2 (1989), 91–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:69
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019